# SDR NSVA200600183

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 25,955 hours, 29,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL POPPED OPEN ON TAKEOFF.  UPON AIRCRAFT ARRIVAL AT GATE, FOUND LT INBOARD COWLING UNLATCHED.  INSPECTED ENGINE COMPARTMENT AND COWLING (LATCHES, MOUNTS ETC.) FOR ANY DAMAGE AND FOUND NONE.  LATCHED AND SECURED COWLING.
